Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Berger, Sören"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Berger, Sören, Kohayakawa, Yoshiharu, Maesaka, Giulia Satiko, Martins, Taísa, Mendonça, Walner, Mota, Guilherme Oliveira and Parczyk, Olaf (2021) The size-Ramsey number of powers of bounded degree trees. Journal of the London Mathematical Society, 103 (4). 1314 - 1332. ISSN 0024-6107

This list was generated on Thu May 23 17:18:07 2024 BST.